# SDR SWIA202265629

- Difficulty date: April 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000399
- Aircraft time: 21,025 hours, 11,761 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP AS MARKED AT FR 86 STGR 29R-28R.   (C CHECK RO 5/20/22)   REMOVED AND REPLACED SHEAR CLIP AT FR 86 STGR 29R-28R REF  EMB 170/175 SRM 51-40-08. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS.
